# SDR RJEF20240603001

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N779AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8300
- System (JASC): 3400 · Navigation System
- Part: Avionics Unit
- Part number: 87292325V07
- Part serial: VL2062011028
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FOLLOWING MESSAGE APPEARS: "VENT BLOWER/EXTRACT FAULT". THIS GENERATED A PRESSURIZATION FAILURE.   REPLACED THE AEVC(10HQ) REF AMM 21-26-34-000-001 AND AMM 21-26-34-100-001 AND PERFORMED OPS TEST IAW AMM 21-26-51-710-051-A ALL OK.
